Article citationsMore>>

B. Y. Long and Y. M. Chu, “Optimal Inequalities for Generalized Logarithmic, Arithmetic and Geometric Mean,” Journal of Inequalities and Applications, Vol. 2010, No. 1, 2010, Article ID: 806825.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.